My mother is taking blood pressure pills. Sometimes she misses a day. Is this dangerous? What should I do?
she takes 50-25 mg Atenolol/chlorthalid (tenoretic) 1 per day in AM
Asked by Annabell Beckelheimer 2 years ago.
Missing one day dose of Tenoretic 50 is not a problem. However, hypertension medication is meant to be taken daily, so please make an effort to do so. Do not double the dose to catch up! Tomorrow just resume the normal routine of 1 per day in the AM. Cheers! Answered by Kari Matros 2 years ago.
It's not good. Why don't you and your mother sit down together and figure out a way that she can remember to take her meds every day. That can be as simple as getting one of those special containers from the drug store, the ones that have a small, separately covered box for every day of the week, with the days on the covers in raised type and in Braille. I highly doubt that she takes 50 Atenolol of any strength a day, but I believe that what you are actually saying is that she takes a 25 mg tablet every day, and that her doctor prescribes these 50, or about 7 weeks worth, at a time. Answered by Leonora Lafratta 2 years ago.
Yes. She has to stay consistent. A day here or there may not be a problem, but how do you know? Hypertension has no symptoms. You need to find a way to prevent her from forgetting, like getting a pill box with compartments for each day. Answered by Carma Birden 2 years ago.
yes this is very dangerous make sure everyday she takes those pills if she is missing days this could affect her blood pressure very bad Answered by Phoebe Lavancha 2 years ago.
No, nothing will happened to her. I'm a nurse and I have blood pressure problems my self. Nothing will happen just make sure she takes it,like she should Answered by Minerva Ploof 2 years ago.
Why take chances? Remind her every day, if you can. Get her to place the pills where she will see them often. Answered by Johnie Schells 2 years ago.
I'm a nurse. Only if she isn't feeling good is this a problem. She really should take as directed, but she will be OK. Answered by Corene Cerdan 2 years ago.
She won't die if she misses one dose. That kind of medication does need to be regular though. Answered by Letha Mention 2 years ago.
no, but keep on her to take them when she is to, tell her you want to keep her around for a long time Answered by Margareta Heral 2 years ago.
My Mom hasTrigeminal Neuralgia + is taking tenoretic + tegretol. Any known dangers for the elderly?
She is 89. She has been dizzy and very forgetful (extremely) since taking it. [Up until now, she has been driving. Previously, she had some forgetfulness.] I was very scared that she was forgeting things w/ in minutes, so I took her back to the doctor's and she told be to cut the Carbamzepine tablet 200 MG...
Asked by Gaston Levin 2 years ago.
She is 89. She has been dizzy and very forgetful (extremely) since taking it. [Up until now, she has been driving. Previously, she had some forgetfulness.] I was very scared that she was forgeting things w/ in minutes, so I took her back to the doctor's and she told be to cut the Carbamzepine tablet 200 MG in half. Just 1/2 a tablet in the AM. Her BL Pressure med is 50-25 MG 1 time daily. My mom thinks she's okay....but she's not! Answered by Adeline Zaiser 2 years ago.
Hey that's perfectly normal side affects with carbamazepine I take that drug myself for seizures tell her to ask her doctor if she can go on Carbamezepine XR (extended re leaf) what that does is it stays in your body for I think its 12 hours but instead of the drug relasing all at once it releases little by little for 12 hours that is the same thing that happened to me until I got put on the XR I have been taking it for 6 years now and its been doing just fine just remember to ask her doctor if she can switch to XR it comes in 200MG capsules she would only have to take it once a day Hope I was of some Help..............Melissa W. Cameron Park, CA Answered by Sammie Passow 2 years ago.
hey why don't you start something ayurvedic for her. that will make her more active and fresh and completely safe without any side effects...make her drink Brahmi and Shankpushi syrup everyday and also give her Smriti sagar ras tablets 3 times daily, give it for 2 months and see the change in her. chek www.planetayurveda.com or write to email@example.com for free ayurvedic consultation Answered by Minta Campau 2 years ago.
Read up on glyconutrients. On my page. Answered by Fatimah Geigle 2 years ago.
Please see the webpages for more details on Trigeminal neuralgia, Tenoretic and Carbamazepine. Answered by Breann Tesnow 2 years ago.